# SDR DALA2015051103199

- Difficulty date: March 7, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 39,904 hours, 34,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT, ABOVE REAR DOOR, INOPERATIVE.  R & R BATTERY PACK.  OPS CHECKED NORMAL.
